# SDR VNAA202411290027

- Difficulty date: October 29, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N591NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15394
- Aircraft time: 19,466 hours, 17,229 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Strap
- Part number: CC690391715
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DESCRIPTION
SECONDARY NRC: AFTER REMOTION OF CHANNEL///CORROSION ALONG OF ALL STRAP
CORRECTIVE ACTION
CORROSION ON STRAP WAS REMOVED PER CRJ-900 SRM 51-21-06-001-001-A01, EVALUATED,THEREFORE IT IS OUT OF LIMITS PER CRJ-900 SRM 53-00-00-101-001-A01 AND
MANUFACTURE PER DWG CC690-39171 REV -A.
